Journal of Mathematical Fluid Mechanics

, Volume 3, Issue 4, pp 358–392

On the Existence of Globally Defined Weak Solutions to the Navier—Stokes Equations

  • E. Feireisl
  • A. Novotný
  • H. Petzeltová

Abstract.

We prove the existence of globally defined weak solutions to the Navier—Stokes equations of compressible isentropic flows in three space dimensions on condition that the adiabatic constant satisfies \( \gamma > 3/2 \).

Keywords. Compressible Navier—Stokes equations, global existence, critical adiabatic exponent. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 2001

Authors and Affiliations

  • E. Feireisl
    • 1
  • A. Novotný
    • 2
  • H. Petzeltová
    • 1
  1. 1.Institute of Mathematics AV ČR, Žitná 25, CZ—115 67 Praha 1, Czech RepublicCZ
  2. 2.Université de Toulon et du Var, BP 132, F—839 57 La Garde, FranceFR

Personalised recommendations